Two constructive embedding-extension theorems with applications to continuity principles and to Banach-Mazur computability. Bauer, A. & Simpson, A. 50(4,5):351–369, 2004.
bibtex   
@ARTICLE{BS04,
  author = {Bauer, Andrej and Simpson, Alex},
  title = {Two constructive embedding-extension theorems with applications to
	continuity principles and to {B}anach-{M}azur computability},
  journal = MLQ,
  year = {2004},
  volume = {50},
  pages = {351--369},
  number = {4,5},
  keywords = {bib,cca}
}

Downloads: 0